# SDR UALA2013041602613

- Difficulty date: April 13, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 46,896 hours, 5,664 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF HYDRAULIC LEAK ON NR 1 ENGINE RIGHT SIDE STRUT DISCONNECT, FLUID COKING ON HYD AND FUEL LINE RACEWAY, ALSO INBOARD THURST REVERSER HALF COKED WITH HYD OIL.  FOUND HYD SUPPLY LINE LOOSE AT STRUT DISCONNECT.  TIGHTENED LINE.   SAFETIED HYD SUPPLY LINE.  CLEANED AREA.  LEAKED CHECKED HYDRAULIC LINE, NO DISCREPANCIES FOUND.
